# SDR REXA2022120702685

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVER WING EMERGENCY EXIT DOOR TOP AFT FITTING IS CRACKED. REPAIRED L/H FWD OVER WING EMERGENCY EXIT DOOR(SB0726) TOP UPPER MEMBER IAW  REO 690-52-21-123 REV -.
